NAOC Open IR
类星体红移分布的高频周期
韩金林1; 何香涛2
1994
Source Publication天体物理学报
ISSN0253-2379
Volume14Issue:1Pages:32
Language英语
Document Type期刊论文
Identifierhttp://ir.bao.ac.cn/handle/114a11/39749
Collection中国科学院国家天文台
Affiliation1.中国科学院国家天文台
2.北京师范大学
First Author AffilicationNational Astronomical Observatories, Chinese Academy of Sciences
Recommended Citation
GB/T 7714
韩金林,何香涛. 类星体红移分布的高频周期[J]. 天体物理学报,1994,14(1):32.
APA 韩金林,&何香涛.(1994).类星体红移分布的高频周期.天体物理学报,14(1),32.
MLA 韩金林,et al."类星体红移分布的高频周期".天体物理学报 14.1(1994):32.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[韩金林]'s Articles
[何香涛]'s Articles
Baidu academic
Similar articles in Baidu academic
[韩金林]'s Articles
[何香涛]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[韩金林]'s Articles
[何香涛]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.